# SDR DXTA2020092804144

- Difficulty date: September 28, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N308QS
- Make and model: Cessna 680A
- Aircraft serial: 6800116
- Aircraft time: 11,190 hours, 7,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 1036M
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DO NOT ILLUMINATE WHEN SWITCH IS PLACED TO ARM WITH BATTERIES OFF.  FOUND DURING PREFLIGHT.  R & R THE NR 1 EMERGENCY BATTERY, CHARGED BATTERY WITH AIRCRAFT SYSTEM ON PERFORMED OPERATIONAL CHECK, ALL CHECKED GOOD.  WORK DONE, IAW CE-680 CHAPT 33-50-10.
